Doctor insights on:
After a round of antibiotics I came down w/a vaginal yeast infctn, normal. Treated w/single dose oct trtmt, but 4 days later symptoms remain?
Go back....: If you still have symptoms after initial treatment then please go back to the doctor and get re-evaluated; there may be something else going on here. ...Read more
Got yeast infection 11th day of 2wks Amoxicillin. Monistat-1 seemed useful but symptoms reappeared 10 days later. Can I take Monistat-7 or await PCM?
Late pill by 11 hrs spotting a week later now stuck tissue up vagina to check the color was rust period due in 5 days is this normal?
How is it possible that after taking antibiotics for 12 days, 4 days later i had urinalysis 25-30 WBC per field, lot of bacteria. But negative culture?
Little semen on vaginal lips after 4 days of ovulation mucus.Showed after 2 min.Egg cells life 24h?Pregnancy?
Probably not: It all depends on how the semen got there. If it got there during withdrawal (to prevent ejaculation in the vagina), it may be that some ejaculate was introduced into the vagina. A better question is, "Are you practicing safe sex?" The best way to avoid unwanted pregnancy is, as you know, abstinence, and non-penetration methods of sex. If penetration is "unavoidable", use protection. ...Read more
Bacteremia- after 1 wk. rocephin, (ceftriaxone) blood culture neg. Had reaction, so took vanco for 2nd week. Can med change lessen chance of ridding all infection?
Your age?: We need to know your age. Please put it in your public profile. We cannot answer questions from minors. Knowing your country or state helps, too. Age, location, and gender, can affect our answer, since some conditions are more likely in different places or in different age groups. Be honest! You expect if of us, and we expect it of you! ...Read more
30 y/o,had strep,took Augmentin 500 8 days, then Augmentin 875 10 days, now super faint pink line,gave clindamycin,took 4 days,stopped,is this bad?
Pink line: Where is the pink line? If on skin and pink line getting worse, you need to be seen. Send a photo and consult with us as this could be serious. ...Read more
Had unprotected 2 weeks ago. Took plan b next day. 14 days later, today, light brown discharge with some blood. can this be normal?
Yes, but . . .: Plan B is emergency hormonal contraception (birth control). As such, it can/will throw off your menses (http://www.planbonestep.com/side-effects.aspx). However, engaging in unprotected sex also exposes you to sexually transmitted diseases/infections. Whether your light brown discharge represents normal side effect of Plan B or an STD is unknown to me. Only way to find out is to see your Family Doc ...Read more
SIBO positive. First few days on Flagyl symptoms reduced. No gas less abdominal distension. Symptoms returned while still on 2 week Flagyl course. Why?
Talk with doctors...: Although antibiotic use may help, there is no guaranty. Furthermore, doctors have never cures anything, but modify something for someone at some degree with / without drug and/ or surgery at reasonable time in reasonable way to reasonable patients. So, report & talk with treating doctor. More on SIBO? Go to https://en.wikipedia.org/wiki/Small_intestinal_bacterial_overgrowth. Best wishes to... ...Read moreSee 1 more doctor answer
Wife had cesorian delivery on 11/11.Infection / Bacteria is found in urine culture on 24/11.took antibiotic for 7 days. Redish urine till now. ??
Reddish Urine?Cause?: Was there blood in the urine before the antibiotics were started.And was she only taking Antibiotics or another pill with that for pain called Phynazopyridine,which can make your urine orangy red in color.If red urine is due to blood and not due to the other pill.Then you should get yourself checked by your doctor and get urinalysis and Culture repeated ...Read more
I have urinary frequency, trace of leukocytes but no bacteria growth. Third time within 5 weeks, already had 2 rounds antibiotic last month. ?
See your MD for w/u: I assume urine culture & sensitivity done on previous 2 urinary tract infections. This test gives information regarding which bacteria caused the infection & which antibiotics are the best choice. If this was done & you continue to have infections, see your physician for work up to determine why you have repeated UTI;s, May need Renal Ultrasound, urology referral, etc ...Read more
Diagnosed with sibo 10 days of xifaxin felt great. Symptoms returned day after finishing antibiotics.
Something else?: They say sibo can be hard to treat, but it can be done. Other causes than the bacteria killed can remain - do let the doctor keep searching. Thyroid function tests might be an idea, etc. Here's info that may start your search: http://www.Endfatigue.Com/articles/article_sibo.Html good luck. ...Read more